zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Qualitative analyses of communicable disease models. (English) Zbl 0326.92017

92D25Population dynamics (general)
34A99General theory of ODE
Full Text: DOI
[1] Bailey, N. T. J.: The mathematical theory of epidemics. (1957) · Zbl 0090.35202
[2] Benenson, A. S.: Control of communicable diseases in man. (1955)
[3] Coddington, E. A.; Levinson, N.: Theory of ordinary differential equations. (1955) · Zbl 0064.33002
[4] Cooke, K. L.: Functional differential equations: some models and perturbation problems. Differential equations and dynamical systems, 167-183 (1967) · Zbl 0189.40301
[5] Cooke, K. L.; Yorke, J. A.: Some equations modelling growth processes and gonorrhea epidemics. Math. biosci. 16, 75-101 (1973) · Zbl 0251.92011
[6] Coppel, W. A.: A survey of quadratic systems. J. differ. Equations 2, 293-304 (1966) · Zbl 0143.11903
[7] Dietz, K.: Epidemics and rumors: a survey. J. roy. Stat. soc. 130, 505-528 (1967)
[8] Elveback, L.; Ackerman, E.; Gatewood, L.; Fox, J. P.: Stochastic two agent simulation models for a community of families. Am. J. Epidemiol. 93, 267-280 (1971)
[9] Gupta, N. K.; Rink, R. E.: Optimum control of epidemics. Math. biosci. 18, 383-396 (1973) · Zbl 0267.92006
[10] Hethcote, H. W.: Note on determining the limiting susceptible population in an epidemic model. Math. biosci. 9, 161-163 (1970) · Zbl 0212.52104
[11] Hethcote, H. W.: Asymptotic behavior in a deterministic epidemic model. Bull. math. Biol. 35, 607-614 (1973) · Zbl 0279.92011
[12] Hethcote, H. W.: Asymptotic behavior and stability in epidemic models. Mathematical problems in biology, Victoria conference 1973 2 (1974)
[13] Hethcote, H. W.; Waltman, P.: Optimal vaccination schedules in a deterministic epidemic model. Math. biosci. 18, 365-382 (1973) · Zbl 0266.92011
[14] Hoppensteadt, F.; Waltman, P.: A problem in the theory of epidemics. Math. biosci. 9, 71-91 (1970) · Zbl 0212.52105
[15] Hoppensteadt, F.; Waltman, P.: A problem in the theory of epidemics, II. Math. biosci. 12, 133-145 (1971) · Zbl 0226.92011
[16] Hurewicz, W.: Lectures on ordinary differential equations. (1958) · Zbl 0082.29702
[17] Kendall, D. G.: Mathematical models of the spread of infection. Mathematics and computer science in biology and medicine (1965) · Zbl 0124.11801
[18] Kermack, W. O.; Mckendrick, A. G.: Contributions to the mathematical theory of epidemics, part I. Proc. roy. Soc. ser. A 115, 700-721 (1927) · Zbl 53.0517.01
[19] Kermack, W. O.; Mckendrick, A. G.: Contributions to the mathematical theory of epidemics, part II. Proc. roy. Soc., ser. A 138, 55-83 (1932) · Zbl 0005.30501
[20] A. Lajmanovich and J.A. Yorke, A deterministic model for gonorrhea in a nonhomogeneous population, Math. Biosci., to appear. · Zbl 0344.92016
[21] London, W. P.; Yorke, J. A.: Recurrent outbreaks of measles, chickenpox, and mumps I: Seasonal variation in contact rates. Am. J. Epidemiol. 98, 453-468 (1973)
[22] Ludwig, D.: Final size distributions for epidemics. Math. biosci. 23, 33-46 (1975) · Zbl 0318.92025
[23] Radcliffe, J.: The initial geographic spread of host-vector and carrier-borne epidemics. J. appl. Probab. 1, 170-173 (1974) · Zbl 0288.60075
[24] Sanders, J. L.: Quantitative guidelines for communicable disease control programs. Biometrics 27, 883-893 (1971)
[25] Taylor, H. M.: Some models in epidemic control. Math. biosci. 3, 383-398 (1968)
[26] Waltman, P.: Deterministic threshold models in the theory of epidemics. Lect. notes biomath. 1 (1974) · Zbl 0293.92015
[27] Wilson, L. O.: An epidemic model involving a threshold. Math. biosci. 15, 109-121 (1972) · Zbl 0258.92008
[28] Wilson, E. B.; Burke, M. H.: The epidemic curve. Proc. nat. Acad. sci. 28, 361-367 (1942) · Zbl 0063.08268
[29] Yorke, J. A.: Selected topics in differential delay equations. Proceedings of Japanese-American conference on ordinary differential equations, held in Kyoto, Japan, 1971, 16-28 (1972)
[30] Yorke, J. A.; London, W. P.: Recurrent outbreaks of measles, chickenpox, and mumps II: Systematic differences in contact rates and stochastic effects. Am. J. Epidemiol. 98, 469-482 (1973)